On Type IV self-dual codes over ℤ4

Stefka Bouyuklieva, Masaaki Harada

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Recently, Type IV self-dual codes over rings of order 4 have been introduced as self-dual codes over the rings with the property that all Hamming weights are even. All Type IV self-dual codes over Z4 of lengths up to 16 are known. In this paper, the classification of such codes of length 20 is given. The highest minimum Hamming, Lee and Euclidean weights of Type IV Z4-codes of lengths up to 40 and length 56 are also determined.

Original languageEnglish
Pages (from-to)25-50
Number of pages26
JournalDiscrete Mathematics
Volume247
Issue number1-3
DOIs
Publication statusPublished - 2002 Mar 28
Externally publishedYes

Keywords

  • Codes over Z
  • Self-dual codes and binary doubly even selfcomplementary codes
  • Type IV codes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On Type IV self-dual codes over ℤ<sub>4</sub>'. Together they form a unique fingerprint.

  • Cite this